# SDR HNAA2025051200324

- Difficulty date: March 25, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F036819 LH FLOOR BEAM WEB AND LOWER FLANGE CORRODED AT FR38.  ACCOMPLISHED REPAIR ON L/H FLOOR BEAM AT FR38 IAW EMB 145 SRM 53-00-10RE, FIGIRE 202, SHEET 2 AND EO1-53-25-0155
